MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH

MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH
Model Number 1400
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot/batch/serial number was provided therefore a device history could not be done.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, when pressing the cut foot pedal, then releasing the foot off the cut signal & sound kept on after the foot released off the pedal.This delayed the procedure by two minutes with no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/12/2021.The product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.The device was returned with no apparent damage.The device was tested for continuity and it worked as expected.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.The batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.The certificate records are accessible through external manufacturing.

Brand Name
MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT
Common Device Name
MEGA POWER MONOPOLAR FOOT SWITCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11207357
Report Number1721194-2021-00005
Device Sequence Number4140110
Product Code GEI
UDI-Device Identifier10614559101933
UDI-Public10614559101933
Combination Product (Y/N)N
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400
Device Catalogue Number1400
Device Lot Number1487905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1